| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
03/01/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: user hematocrit outside of range.(b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.
Event or Problem Description
Consumer reported complaint for e-0 accompanied by symptoms.The customer is concerned with tests results from results obtained of e-0 and symptom.The customer's expected fasting blood glucose test result range is undisclosed.The customer reported symptom of feeling tired.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.The test strip lot manufacturer's expiration date is 03/31/2018 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Customer state that she is feeling tired.Customer daughter states that she is having issues with her hemoglobin and her hemoglobin is possibly low.She will take her the to the dr.Right now.Unable to make contact with customer after 3 attempts.